# SDR ZZDA2011074

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT LONGERON SECTION, STA 125, LONG L30, CORROSION.  ACCOMPLISHED LONGERON SECTION REPLACEMENT PER B717 SRM 51-41-02.
